MAUDE Adverse Event Report: UNOMEDICAL S.R.O. GENTLECATH AIR; CATHETER, URETHRAL

UNOMEDICAL S.R.O. GENTLECATH AIR; CATHETER, URETHRAL
Model Number 510692
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information, this event is deemed to be a reportable malfunction.To date no additional information has been received.Should additional information become available, a follow-up report will be submitted.Fda registration number: reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
It was reported the end user "caths 6 x a day for retention from bladder atony, is not new to cic.Uses gc glide catheters typically and they work very well for him but he orders gcafm for their portability to use when he is out of his home.He started using cgafm about 6 months ago and has trialed various different sizes of this product and he overall prefers the 18 fr as it drains faster for him.He said he cannot be 100% certain but thinks this occured with some from each these 2 boxes and he is aware they are different refs and different ref sizes.He said this occurred to him about 4 times when he was out of his home and he had to use the catheter to drain his bladder with it as that was all he had.He said after he burst the water sachet to prep the catheter like usual, he opened the catheter to get it out.He said it was "fused to the bottom of the bag." he said he had to pull it out so hard he was concerned to rip the tubing of the catheter, however it did not.He said it was "very distressing" and had to use a catheter he had touched prior to use in order to get it out of the packaging, as he always avoids touching the catheter to avoid utis.He was concerned about developing a uti but said thankfully he did not develop a uti after using these.He adds that where the heat seal circle on the bottom half of the packaging "it looks crinkled" and thinks maybe the heat migrated down to the bottom and possibly that is what caused this to occur.He said as well that he bottom of the packaging should be square but these are "crinkled upwards." he stores them in a room temperature environment in his office.The mu boxes did not look damaged in any way.".
 
Additional Manufacturer Narrative
According to process instruction, all products must be inserted to the bag according to drawing 60132, point 5.15.4 weld - bag welds must be uniform along the entire length, without damage or any deficiencies, point 5.15.5 spot weld - spot welds of bag have to be uniform along the entire perimeter.All products are visually inspected by operators according this points - 100% visual inspection.Final inspection was also carried out by qa assistant on 125 samples and no discrepancy was found.Review of the dhr showed that all relevant tests required during the manufacturing process, packaging process and final product release had been fulfilled and met the requirements.No nonconformity of this nature has been registered during the manufacturing process of the mentioned lot.No another complaint has been received to lot#3a02654 and malfunction code "uca-pmc11.16 difficult to remove catheter from primary pack during use".The batch record review indicates no discrepancies.Based on the investigation, the issue is considered isolated.No additional action is required, and this complaint will be closed.Should additional information become available, a follow-up report will be submitted.Fda registration number reporting site: 1049092.Manufacturing site: 3005778470.
 
Event or Problem Description
To date no additional patient or event details have been received.

Brand Name
GENTLECATH AIR
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
UNOMEDICAL S.R.O.
priemyselny park 3
michalovce, 07101
LO  07101
Manufacturer (Section G)
CONVATEC
7815 national service road
suite 600
greensboro NC 27409
Manufacturer Contact
pamela meadows
7815 national service road
suite 600
greensboro, NC 27409
3365424679
MDR Report Key22020159
Report Number3005778470-2025-00540
Device Sequence Number9484952
Product Code GBM
UDI-Device Identifier00768455196333
UDI-Public00768455196333
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
K213283
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date12/01/2025
Device Model Number510692
Device Lot Number3A02654
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/22/2025
Supplement Date Received by Manufacturer07/17/2025
Initial Report FDA Received Date05/14/2025
Supplement Report FDA Received Date07/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/08/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age67 YR
Patient SexMale